See Alike in...

Alike App

Browser

Saturn_Silver

334d

Does anyone else get a crash once their meds wear off? Last night my meds wore off and I had immense amounts of brain fog and a headache. Is this normal? Does it happen to anyone else?

Top reply
    • T.Baily655

      316d

      I have only been taking Adderall for 4 days but I feel it wear off around 4 or 5pm and I feel mentally and physically exhausted afterwards. My doctor said it was normal and it is so we can relax and our brains can calm down to get ready for bed.

    • T.Baily655

      316d

      I have only been taking Adderall for 4 days but I feel it wear off around 4 or 5pm and I feel mentally and physically exhausted afterwards. My doctor said it was normal and it is so we can relax and our brains can calm down to get ready for bed.

    • Jockilo

      332d

      I start to get really agitated when my meds wear off in the afternoon and feel like my adhd is worse then I was before I started medication, only once the meds wear off...

      • hoofedcracker

        320d

        @Jockilo amen! I came to the conclusion that when I'm on stimulants, they kind of "rule" my day in that they can/ will affect many parts of my mood and thinking while they are starting to reach their half-life. I found being also on Atomoxitine seems to make it a little easier.

    • verasama

      334d

      I can definitely tell when my meds start to wear off, because it seems like it's a lot harder to reach my thoughts, if that makes any sense. I guess that's the brain fog. But I don't typically have a major crash or a headache or anything. Now, I can also definitely tell when my meds were off because I feel more tired, but it's not usually a crash. I think it definitely is normal, but if it happens too often you might want to talk to your doctor about adjusting your dosage or something.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion